# SDR CALA9700584

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16232
- Make and model: Boeing 737217
- Aircraft serial: 19886
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unlock Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ONTAKEOFF ROLL, CREW RECEIVED NR 1 THRUST REVERSER UNLOCK LIGHT ILLUMINATE.  REJECTED TAKEOFF AT 100 KNOTS.  RETURNED TO GATE WHERE MAINTENANCE PERFORMED INSPECTION PER MM 5-5-111 P201-208.  ALSO, TESTED TR SYSTEM IAW B7373 MM 78-32-01, ALL CHECKED NORMAL.
